# SDR CALA2024031100675

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 68,864 hours, 30,532 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Condition: Contaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HAS LIQUID INGRESS FROM I/B 123 1/2 IN FROM TRAILING EDGE 18 1/2 IN AND 2 INCHES IN DIAMETER PER HAECO LCQ NR 929031 8/40318.   REPAIRED RH ELEVATOR 123.5 IN FROM I/B 18.5 IN FROM T/E 2 IN DIA ZONE A IAW A319 SRM 55-21-11-300-005 CATEGORY A REPAIR.
